# SDR SWAA2022012036510

- Difficulty date: April 19, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 56,126 hours, 32,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231YF HAS AREA OF DELAM / FABRICATED REPLACEMENT FLOOR PANEL 231YF IAW AIPC 53-21-00-21; BOEING #144A55819 REV:-; BAC 5085 PARA 8.4.2.2; SL 510A3-410 INSERTS; BMS 5-107 LOT #AK7AP4711K; BMS 4-23 TYII LOT #5051988.
